The anisotropic min-max theory: Existence of anisotropic minimal and CMC surfaces
dc.contributor.author | De Philippis, Guido | |
dc.contributor.author | De Rosa, Antonio | |
dc.date.accessioned | 2024-07-01T19:19:51Z | |
dc.date.available | 2024-07-01T19:19:51Z | |
dc.date.issued | 2023-12-01 | |
dc.description.abstract | We prove the existence of nontrivial closed surfaces with constant anisotropic mean curvature with respect to elliptic integrands in closed smooth 3–dimensional Riemannian manifolds. The constructed min-max surfaces are smooth with at most one singular point. The constant anisotropic mean curvature can be fixed to be any real number. In particular, we partially solve a conjecture of Allard in dimension 3. | |
dc.description.uri | https://doi.org/10.1002/cpa.22189 | |
dc.identifier | https://doi.org/10.13016/11mn-ar7i | |
dc.identifier.citation | De Philippis, G. and De Rosa, A. (2024), The anisotropic min-max theory: Existence of anisotropic minimal and CMC surfaces. Comm. Pure Appl. Math., 77: 3184-3226. | |
dc.identifier.uri | http://hdl.handle.net/1903/33005 | |
dc.language.iso | en_US | |
dc.publisher | Wiley | |
dc.relation.isAvailableAt | College of Computer, Mathematical & Natural Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.title | The anisotropic min-max theory: Existence of anisotropic minimal and CMC surfaces | |
dc.type | Article | |
local.equitableAccessSubmission | No |
Files
Original bundle
1 - 1 of 1
- Name:
- Comm Pure Appl Math - 2023 - De Philippis - The anisotropic min‐max theory Existence of anisotropic minimal and CMC.pdf
- Size:
- 410.39 KB
- Format:
- Adobe Portable Document Format